# SDR A6WA200940314

- Difficulty date: June 4, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 20,840 hours, 20,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 136507-295 - CORRODED SEAT TRACK FOUND AT F/S 364.00 TO F/S 394.00 LBL 9, W/L 74.50.  SEAT TRACK REPLACED BTW F/S 364.00, LBL 9.0, W/L 74.50 IAW AMM 53-01-11-000-802 AND AMM 53-01-11-400-802.  (K)
